Can the flu vaccine cause a yeast infection I got the flu vaccine yesterday and now have the beginnings of a yeast infection.

Not at all. Yeast infections are triggered by contamination of the infected site by yeast spores. This constitutes a percentage of the stool and they are also randomly found in the environment. The body has areas that provide the moisture and nutrients (mainly sugar) that support their growth. A flu shot does not change your bodies yeast load or ability to support the growth of the germ.

Related Questions

I experienced the exact same thing! I had my flu shot on Thursday, and Sunday had a yeast infection...

Amazing things. Amazing coincidences happen in life, all over the world every day. Some people get a flu shot on Thursday and win the lottery on Sunday. Others just get a yeast infection. An unlucky person might get a flu shot on Thursday, get hit by a car on Friday, and never make it to Sunday... but we hope that would be a rare case. In the medical world, we call these events "true, true, but unrelated." Read more...

Can the flu or a vaginal yeast infection interfere with my birth control from working?

Birth control. The flu or a vaginal yeast infection should not interfere with birth control pills. If you take antibiotics, they may interfere with the function of oral contraceptives. Oral contraceptives depend on the bacteria in your gastrointestinal tract to activate the pill. When you take antibiotics, the number of bacteria in the gut diminishes, and not enough of the contraceptive may be activated. Read more...

Last time I got the flu vaccination I was very sick for days afterwards. What could this mean, and should I continue getting the flu vaccine?

Yes. Lot of people mistakengly associate flu like symptoms around the flu shot from the injection> In most cases, they have other respiratory illnesses around the time which is clinically similar. Getting annual flu shots is a wise stepmand is quite safe to protect you from the actual flu illness, whci can be severe in some cases. Read more...